Archives of Control Sciences (Jun 2020)

On a finding the coefficient of one nonlinear wave equation in the mixed problem

  • Zumrud, R., Safarova

DOI
https://doi.org/10.24425/acs.2020.133497
Journal volume & issue
Vol. vol. 30, no. No 2
pp. 199 – 212

Abstract

Read online

The paper is devoted to the finding of the coefficient of one nonlinear wave equation in the mixed problem. The considered problem is reduced to the optimal control problem with proper functional. Differentiability of functional is proved and the necessary optimality conditions are derived in the form of the variational inequality. Existence of the optimal control is proved.

Keywords